# SDR 9701309919

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 800-815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON FUSELAGE SKIN FROM FS 800 TO FS 815 BETWEEN LONGERONS 26L AND 27L.  REPAIRED PER EA 99-112032.
